University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Chen, G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 10.

Li, CQ, Li, SJ, Chen, G and Halang, WA (2009) Cryptanalysis of an image encryption scheme based on a compound chaotic sequence Image and Vision Computing, 27 (8). 1035 - 1039. ISSN 0262-8856

Cox, DC, Stolojan, V, Chen, G, Silva, SR, Cullis, AG and Midgley, PA (2008) In situ Observation of the Growth of Tungsten Oxide Nanostructures In: 15th Conference on Microscopy of Semiconducting Materials, 2007-04-02 - 2007-04-05, Univ Cambridge, Cambridge, ENGLAND.

Li, CQ, Li, SJ, Alvarez, G, Chen, G and Lo, K-T (2008) Cryptanalysis of a chaotic block cipher with external key and its improved version Chaos Solitons and Fractals, 37 (1). 299 - 307. ISSN 0960-0779

Peng, J, Li, Z, He, C, Chen, G, Wang, W, Deng, S, Xu, N, Zheng, X, Chen, G, Edgcombe, CJ and Forbes, RG (2008) The roles of apex dipoles and field penetration in the physics of charged, field emitting, single-walled carbon nanotubes Journal of Applied Physics, 104 (1). ISSN 0021-8979

Li, SJ, Chen, G, Cheung, A, Bhargava, B and Lo, K-T (2007) On the design of perceptual MPEG-video encryption algorithms IEEE Transactions on Circuits and Systems for Video Technology, 17 (2). 214 - 223. ISSN 1051-8215

Li, CQ, Li, SJ, Zhang, D and Chen, G (2006) Cryptanalysis of a data security protection scheme for VoIP IEE Proceedings-Vision, Image & Signal Processing, 153 (1). 1 - 10. ISSN 1350-245X

Li, SJ, Li, CQ, Lo, K-T and Chen, G (2006) Cryptanalysis of an image encryption scheme Journal of Electronic Imaging, 15 (4). ISSN 1017-9909

Li, SJ, Chen, G and Álvarez, G (2006) Return-map cryptanalysis revisited International Journal of Bifurcation and Chaos, 16 (5). 1557 - 1568. ISSN 0218-1274

Li, CQ, Li, SJ, Chen, GR, Chen, G and Hu, L (2005) Cryptanalysis of a new signal security system for multimedia data transmission EURASIP Journal on Applied Signal Processing, 8. 1277 - 1288. ISSN 1110-8657

Li, SJ, Chen, G and Mou, XQ (2005) On the Dynamical Degradation of Digital Piecewise Linear Chaotic Maps International Journal of Bifurcation and Chaos, 15 (10). 3119 - 3151. ISSN 0218-1274

This list was generated on Thu Apr 17 16:56:55 2014 IST.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800